I started taking ditliazem ER 240 mg once a day, cant stop coughing and ribs are killing and bringing up phelgm.stayed clear now Its yellowish. Is it because if med ir something else? I also have asthma and allergies
Cough can occur as a side effect to the medication diltiazem, but cough with yellow sputum could indicate an infective pathology. You will need to consult your doctor who may need to do a sputum culture and sensitivity to determine what antibiotic the organism is susceptible to. He may even ask for blood test and an X ray. In the meantime take OTC acetaminophen for the pain, try to take warm oral fluids and do steam inhalations prior to your meals. This helps to loosen up and bring out the secretions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.